MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO XP PROVUE 4MM X 20MM; CATHETER, THROMBUS RETRIEVER

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO XP PROVUE 4MM X 20MM; CATHETER, THROMBUS RETRIEVER
Model Number 90182
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intracranial Hemorrhage (1891)
Date of Event 01/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The subject device is not available to the manufacturer.
 
Event or Problem Description
During treatment of cardiogenic cerebral embolism, the subject retriever and aspiration catheter were used to remove the thrombosis.The patient mrs (modified rankin scale) pre procedure of 2 and immediately after pass mtici (thrombolysis in cerebral infarction) score of 1 was achieved.It was reported that symptomatic intracranial hemorrhage occurred after procedure and was assessed having a mrs of 5.The patient¿s current condition is unknown.No further information is available.
 
Additional Manufacturer Narrative
The device history record (dhr) for the device implicated in this complaint has been reviewed for manufacturing issues that could potentially relate to the as reported defect.The reported defect was not confirmed, and it cannot be confirmed that the device met specification as the device was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported issue patient intracranial hemorrhage is a known and anticipated complication to these types of procedures and patient condition and is listed as such in the device directions for use.Therefore, a probable cause of anticipated procedural complication will be assigned to this event.
 
Event or Problem Description

Brand Name
TREVO XP PROVUE 4MM X 20MM
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
MDR Report Key10059743
Report Number3012931345-2020-00074
Device Sequence Number11458990
Product Code NRY
UDI-Device Identifier00815742001822
UDI-Public00815742001822
Combination Product (Y/N)N
PMA/510(K) Number
K132641
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/01/2021
Device Model Number90182
Device Catalogue Number90182
Device Lot Number0000020367
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/01/2020
Supplement Date Received by Manufacturer07/20/2020
Initial Report FDA Received Date05/14/2020
Supplement Report FDA Received Date08/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SOFIA FLOW PLUS ASPIRATION CATHETER(MICROVENTION)
Outcome Attributed to Adverse Event Other;
Patient Age83 YR